# SDR 98ZZZX3359

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N567AL
- Make and model: Bell 407
- Aircraft serial: 53246
- Engine: Allsn 250C47B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bolts
- Part number: MS200730317
- Condition: Lose
- Location: Bleed Valve
- Part time: 395 hours
- Component: 23005366
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO INSTALLING BLEED VALVE ON TEST BENCH, AN INSPECTION OF ALL SAFETIES WAS ACCOMPLISHED AND FOUND 3 EACH BOLTS WERE SAFTIED BUT LOOSE.  THESE BOLTS WERE IMPROPERLY TORQUED AND CAUSED A MAJOR AIR LEAK AT SPLIT LINES OF BLEED VALVE.
